Alert archive / Alabama / Tornado Warnings in 2022

Tornado Warning 61, NWS Birmingham, AL

November 30, 2022Dallas County, Alabama

NWS Birmingham, AL issued this tornado warning at Nov 30, 2022, 1:57 AM CST for Dallas County, Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2022, 1:57 AM CST (07:57 UTC)
Expired
Nov 30, 2022, 2:45 AM CST
In force
48 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Dallas County, AL

The radar

The Birmingham radar (KBMX), 101 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 10:52 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 402 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
402 m²/s²
0-3 km storm-relative helicity
531 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

639 
WFUS54 KBMX 300757
TORBMX
ALC047-300845-
/O.NEW.KBMX.TO.W.0061.221130T0757Z-221130T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
157 AM CST Wed Nov 30 2022

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Southern Dallas County in south central Alabama...

* Until 245 AM CST.
    
* At 157 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Orrville, or 16 miles southeast of Uniontown,
  moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Selma, Selmont-West Selmont, Orrville, Belknap, Gardner Island,
  Tyler, Dallas Lake, Old Cahaba Park, Memorial Stadium, Dallas
  County Horse Arena, Dannelly Reservoir, Skyharbor Airport, Whites
  Bluff, Safford, Hazen, Craig Field Aiport, Selma Drag Strip, Edmund
  Pettus Bridge, Selma University and Crumptonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3220 8732 3220 8736 3224 8739 3224 8741
      3231 8742 3233 8742 3247 8687 3244 8687
      3243 8683 3241 8685 3236 8681 3234 8681
      3233 8685 3231 8685 3230 8683 3227 8686
      3223 8681 3222 8691 3221 8691 3216 8730
TIME...MOT...LOC 0757Z 257DEG 42KT 3226 8733 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
4 follow-up statements
245 
WWUS54 KBMX 300815
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
215 AM CST Wed Nov 30 2022

ALC047-300845-
/O.CON.KBMX.TO.W.0061.000000T0000Z-221130T0845Z/
Dallas AL-
215 AM CST Wed Nov 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR EAST
CENTRAL DALLAS COUNTY...
    
At 215 AM CST, a severe thunderstorm capable of producing a tornado
was located over Old Cahaba Park, or near Selmont-West Selmont,
moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Selma, Selmont-West Selmont, Old Cahaba Park, Memorial Stadium,
Gardner Island, Dallas County Horse Arena, Tyler, Selma Drag Strip,
Skyharbor Airport, Edmund Pettus Bridge and Craig Field Aiport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3224 8717 3237 8719 3246 8687 3244 8687
      3243 8683 3241 8685 3236 8681 3234 8681
      3233 8685 3231 8685 3230 8683 3227 8686
      3226 8684
TIME...MOT...LOC 0815Z 257DEG 42KT 3231 8709 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
270 
WWUS54 KBMX 300822
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
222 AM CST Wed Nov 30 2022

ALC047-300845-
/O.CON.KBMX.TO.W.0061.000000T0000Z-221130T0845Z/
Dallas AL-
222 AM CST Wed Nov 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR EAST
CENTRAL DALLAS COUNTY...
    
At 222 AM CST, a severe thunderstorm capable of producing a tornado
was located near Selmont-West Selmont, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Selmont-West Selmont, Tyler, Selma Drag Strip and Craig Field Aiport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3228 8709 3233 8709 3243 8683 3242 8683
      3241 8685 3236 8681 3234 8681 3233 8685
      3231 8685 3230 8683 3229 8684
TIME...MOT...LOC 0822Z 257DEG 42KT 3233 8699 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
263 
WWUS54 KBMX 300827
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
227 AM CST Wed Nov 30 2022

ALC047-300845-
/O.CON.KBMX.TO.W.0061.000000T0000Z-221130T0845Z/
Dallas AL-
227 AM CST Wed Nov 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR EAST
CENTRAL DALLAS COUNTY...
    
At 227 AM CST, a severe thunderstorm capable of producing a tornado
was located over Tyler, or near Selmont-West Selmont, moving east at
45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Selmont-West Selmont, Tyler, Selma Drag Strip and Craig Field Aiport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3228 8698 3236 8701 3243 8683 3242 8683
      3241 8685 3236 8681 3234 8681 3233 8685
      3231 8685 3230 8683 3229 8684
TIME...MOT...LOC 0827Z 258DEG 39KT 3233 8694 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
780 
WWUS54 KBMX 300842
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
242 AM CST Wed Nov 30 2022

ALC047-300851-
/O.EXP.KBMX.TO.W.0061.000000T0000Z-221130T0845Z/
Dallas AL-
242 AM CST Wed Nov 30 2022

...THE TORNADO WARNING FOR EAST CENTRAL DALLAS COUNTY WILL EXPIRE AT
245 AM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 600 AM CST for central and
south central Alabama.

LAT...LON 3228 8698 3236 8701 3243 8683 3242 8683
      3241 8685 3236 8681 3234 8681 3233 8685
      3231 8685 3230 8683 3229 8684
TIME...MOT...LOC 0841Z 257DEG 42KT 3237 8675 

$$

87/Grantham

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 29, 11:38 PM CST, 2 hours 19 minutes earlier.

Area forecast discussion, Nov 29, 11:38 PM CST, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1138 PM CST Tue Nov 29 2022

...New SHORT TERM, AVIATION...

.SHORT TERM...
(Tonight through Wednesday)
Issued at 1120 PM CST TUE NOV 29 2022

Instability has been very slow to make a push eastward. But late
this evening, winds have finally swung around to the south and dew
points have jumped into the 60s west of I-65. Bulk Shear values
and low level helicities remain high enough to support all modes
of severe weather ans this airmass will move eastward through 6
am. Some pinching of the airmass is possible as warm front, 50s
dew points far east, remains in the area with a short period to
see advection. The latest Tornado Watch covers areas as far east
as Birmingham to Troy.

Some areas in the north where the Flash Flood Watch is in effect
have received 2 to 3 inches of rain with locally higher amounts.
Another batch of heavier rain will move through overnight with
another 1-2 inches or more. Much of the ground saturation has been
loaded up and runoff will be enhanced with additional rainfall.

75

Previous short-term discussion:
(This evening through Wednesday)
Issued at 115 PM CST TUE NOV 29 2022

Closer to the Lower Mississippi Valley, a warm sector is
currently establishing and is expected to spread north/northeast
as the parent low pressure system quickly advances toward the
Upper Midwest. This forecast trend will support the more favorable
surface-based warm sector could move into our area later this
afternoon and into the evening hours. Latest HREF suggests
500-1,000 J/kg SBCAPE, potentially 1,500 J/kg given modest mid-
level lapse rates (6.5 to 7.0 C/km) for areas west of I-65, as
dewpoints increase to the mid to upper 60s. These values generally
decline with eastward extent where dewpoints remain in the low
60s or less through tonight.

Given abundant kinematics (50-60+ kts bulk shear) strong to
severe thunderstorms are likely to impact Central Alabama as
ongoing and/or developing clusters of supercells move from
Mississippi into western Alabama. These storms will pose all
modes of severe weather including convective wind gusts 60-70+
mph, large hail, and tornadoes given progged 200-400 0-1 km SRH.
This threat will impact areas west and northwest this evening
first, generally spreading to the east and southeast into the
overnight hours. These storms will also pose a threat of heavy
rainfall if they become oriented in a manner that training can
occur. Rainfall totals approaching 4" will be possible, if so.
Flash flooding potential has certainly increased for areas along
and north of I-20 given latest forecast expectations.

Severe weather (and any flash flooding concerns) will end as the
cold front moves through the area later tonight bringing cold air
advection and a change to brisk northwesterly winds.

40/Sizemore

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 201 PM CST TUE NOV 29 2022

A much colder air mass will overspread Central Alabama Wednesday
night through Friday. Lows Thursday morning will be in the upper
20s north to lower 30s south. A combination of very dry air at the
low levels Thursday afternoon and light winds Thursday night will
lead to good radiational cooling conditions, and lowered minimum
temperatures a few degrees Friday morning. Moderating temperatures
Friday and Saturday as the low level flow becomes south-southwest
ahead of an approaching cold front. Showers will develop ahead of
the front across north Alabama Friday night and into Saturday.
The front will stall out over north Alabama on Sunday and will
maintain small rain chances along and north of I-20. The front
will lift northward Sunday night and Monday as a warm front, with
most of the rain staying north of central Alabama. Overall,
temperatures will be above normal over the weekend and into early
next week, especially for areas south of I-20.

58/rose

&&

.AVIATION...
(06Z TAFS)
Issued at 1120 PM CST TUE NOV 29 2022

Showers and thunderstorms will impact all the northern terminals
at the start of the period. The convection will not exit until
09-11z with some light rain lingering for a short time. The
southern sites will experience a few hours lag before arrival and
then convection last until 13-15z. Ceilings bottom out around 012
generally with brief 1-2sm br/ra. Winds will be gusty at times and
the direction will veer from south to northwest through 18z.

75

&&

.FIRE WEATHER...

A strong storm system is expected to bring wetting rains with
thunderstorms to Central Alabama tonight into early Wednesday
morning, with locally heavy rainfall. This system will usher in
much colder and drier air Wednesday and Thursday, with rain free
conditions Wednesday afternoon through Friday. Minimum RH on
Wednesday will be 45-55 percent and 25-30 percent Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     56  60  27  56 / 100  20   0   0
Anniston    59  62  30  58 / 100  30   0   0
Birmingham  57  61  32  56 / 100  10   0   0
Tuscaloosa  57  61  32  58 / 100  10   0   0
Calera      60  63  31  57 / 100  20   0   0
Auburn      61  66  34  58 / 100  80   0   0
Montgomery  66  68  33  60 / 100  50   0   0
Troy        65  70  35  63 /  90  80   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 6 AM CST Wednesday for the following counties:
Blount-Calhoun-Cherokee-Clay-Cleburne-Etowah-Fayette-Jefferson-
Lamar-Marion-Pickens-Randolph-Shelby-St. Clair-Talladega-
Tuscaloosa-Walker-Winston.

&&

SHORT TERM...75
LONG TERM....58/rose
AVIATION...75
Hazardous weather outlook, Nov 29, 5:19 PM CST, 8 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
519 PM CST Tue Nov 29 2022

ALZ011>015-017>050-010230-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
519 PM CST Tue Nov 29 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

A threat for severe storms exists across all of Central Alabama
through 8 AM Wednesday. Threats include tornadoes, damaging winds
70 to 80 mph, and hail up to golf ball size. The highest risk for
these threats is along and west of Interstate 65. Heavy rainfall may
also result in localized flooding. Amounts of 2 to 4 inches with
locally higher amounts are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Ongoing severe storms are possible through 8AM Wednesday morning
south of I-85. Heavy rainfall will continue to pose the threat of
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through Wednesday morning.

In the hours before

Local storm report, Nov 30, 1:15 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 AM CST WED NOV 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     TSTM WND GST     1 NE BIRMINGHAM INTERNA 33.57N 86.75W
11/30/2022  M52 MPH          JEFFERSON          AL   ASOS

            PEAK WIND FROM BIRMINGHAM INTERNATIONAL
            AIRPORT.

&&

GMS
Special weather statement, Nov 30, 1:16 AM CST, 41 minutes before
Special Weather Statement
National Weather Service Birmingham AL
116 AM CST Wed Nov 30 2022

ALZ023-025-027-031-032-034-035-300830-
Greene AL-Chilton AL-Hale AL-Bibb AL-Shelby AL-Talladega AL-
Tuscaloosa AL-
116 AM CST Wed Nov 30 2022

...Strong thunderstorms will impact portions of north central
Chilton, southwestern Talladega, southern Tuscaloosa, Shelby,
northeastern Greene, northeastern Hale and Bibb Counties through 230
AM CST...

At 116 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Patton Creek to near West Greene. Movement was
east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tuscaloosa, Hoover, Alabaster, Pelham, Helena, Sylacauga, Calera,
Chelsea, Montevallo, Childersburg, Brent, Columbiana, Centreville,
Jemison, Wilsonville, Talladega Springs, Holt, Moundville, Indian
Springs Village and Vincent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 AM CST for central, west
central and east central Alabama.

&&

LAT...LON 3334 8718 3332 8718 3328 8707 3325 8706
      3325 8698 3333 8689 3337 8678 3341 8675
      3338 8598 3330 8598 3329 8612 3319 8612
      3320 8617 3310 8618 3310 8649 3302 8652
      3287 8722 3302 8810
TIME...MOT...LOC 0716Z 280DEG 43KT 3336 8681 3299 8805

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

87/Grantham
Special weather statement, Nov 30, 1:28 AM CST, 29 minutes before
Special Weather Statement
National Weather Service Birmingham AL
128 AM CST Wed Nov 30 2022

ALZ019-027-300815-
Calhoun AL-Talladega AL-
128 AM CST Wed Nov 30 2022

...Strong thunderstorms will impact portions of Talladega and Calhoun
Counties through 215 AM CST...

At 128 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Rainbow City to near Pell City to near
Westover. Movement was east at 70 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Anniston, Oxford, Talladega, Jacksonville, Piedmont, West End-Cobb
Town, Cobb Town, Fort McClellan, Saks, Lincoln, Glencoe, Weaver,
Riverside, Vincent, Munford, Ohatchee, Hobson City, Waldo, Alpine Bay
Resort and Talladega Superspeedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 AM CST for central
Alabama.

&&

LAT...LON 3388 8564 3380 8559 3377 8564 3365 8564
      3350 8590 3331 8598 3333 8636 3339 8638
      3351 8628 3349 8624 3354 8619 3359 8622
      3364 8617 3369 8620 3367 8615 3377 8604
      3384 8606 3395 8588 3395 8553 3389 8553
TIME...MOT...LOC 0728Z 268DEG 62KT 3392 8606 3360 8623 3339 8655

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

87/Grantham
Local storm report, Nov 30, 1:38 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
138 AM CST WED NOV 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     BOLDO                   33.85N 87.18W
11/30/2022                   WALKER             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN NUMEROUS
            LOCATIONS AROUND THE COUNTY INCLUDING BOLDO,
            SIPSEY, AND PINEY WOODS.

&&
Local storm report, Nov 30, 1:49 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
149 AM CST WED NOV 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     TSTM WND DMG     1 ENE LOCUST FORK       33.91N 86.60W
11/30/2022                   BLOUNT             AL   911 CALL CENTER

            MULTIPLE TREES DOWN IN LOCUST FORK.

&&

GMS
Local storm report, Nov 30, 1:50 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
150 AM CST WED NOV 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     TSTM WND DMG     1 E HAYDEN              33.90N 86.74W
11/30/2022                   BLOUNT             AL   911 CALL CENTER

            MULTIPLE TREES DOWN IN HAYDEN.

&&

GMS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:09 PM CSTSevere Thunderstorm WarningBMXFayette, Walker51 min
Nov 29, 6:12 PM CSTSevere Thunderstorm WarningBMXLamar63 min
Nov 29, 6:27 PM CSTTornado WarningBMXLamar29 min
Nov 29, 6:52 PM CSTSevere Thunderstorm WarningBMXWalker38 min
Nov 29, 6:58 PM CSTAreal Flood AdvisoryBMXBlount, Fayette, Jefferson, Walker5 hr
Nov 29, 7:55 PM CSTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne, Etowah, St. Clair80 min
Nov 29, 7:57 PM CSTAreal Flood AdvisoryBMXBlount, Etowah, St. Clair4 hr
Nov 29, 8:16 PM CSTTornado WarningBMXSumter45 min
Nov 29, 9:22 PM CSTSevere Thunderstorm WarningBMXGreene, Sumter68 min
Nov 29, 9:33 PM CSTAreal Flood AdvisoryBMXJefferson2 hr
Nov 29, 9:35 PM CSTAreal Flood AdvisoryBMXCalhoun, St. Clair, Talladega2 hr
Nov 29, 9:45 PM CSTTornado WarningBMXGreene, Hale35 min
Nov 29, 11:02 PM CSTSpecial Weather StatementBMXLamar43 min
Nov 29, 11:09 PM CSTAreal Flood AdvisoryBMXBibb, Jefferson, Shelby4 hr
Nov 30, 12:00 AM CSTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa, Walker60 min
Nov 30, 12:13 AM CSTAreal Flood AdvisoryBMXFayette, Lamar, Marion3 hr
Nov 30, 12:27 AM CSTSevere Thunderstorm WarningBMXBlount, Jefferson59 min
Nov 30, 12:29 AM CSTTornado WarningBMXWalker9 min
Nov 30, 12:42 AM CSTFlash Flood WarningBMXJefferson, Shelby3 hr
Nov 30, 12:51 AM CSTTornado WarningBMXMarengo54 min
Nov 30, 12:56 AM CSTTornado WarningBMXBlount15 min
Nov 30, 1:10 AM CSTSevere Thunderstorm WarningBMXSt. Clair, Shelby50 min
Nov 30, 1:16 AM CSTSpecial Weather StatementBMXBibb, Shelby, Talladega74 min
Nov 30, 1:28 AM CSTSpecial Weather StatementBMXCalhoun, Talladega47 min
Nov 30, 1:34 AM CSTSevere Thunderstorm WarningBMXCalhoun, Talladega31 min
Nov 30, 1:56 AM CSTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph49 min
Nov 30, 1:57 AM CSTAreal Flood AdvisoryBMXBibb, Greene, Hale, Jefferson, Pickens, Sumter and 1 more3 hr
Nov 30, 2:14 AM CSTAreal Flood AdvisoryBMXCalhoun, Cleburne, St. Clair, Shelby, Talladega3 hr
Nov 30, 2:28 AM CSTTornado WarningBMXAutauga, Lowndes47 min
Nov 30, 3:01 AM CSTTornado WarningBMXElmore, Montgomery59 min
Nov 30, 3:43 AM CSTTornado WarningBMXMacon, Tallapoosa12 min
Nov 30, 3:59 AM CSTRiver Flood WarningBMXJefferson61 min
Nov 30, 5:10 AM CSTSevere Thunderstorm WarningBMXPike50 min
Nov 30, 5:43 AM CSTSpecial Weather StatementBMXBarbour47 min
Nov 30, 5:52 AM CSTSevere Thunderstorm WarningBMXBarbour41 min
Nov 30, 6:14 AM CSTTornado WarningBMXBarbour18 min

Nearby

Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.